# SDR YENA201705280428

- Difficulty date: May 28, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N779JB
- Make and model: Airbus A320-232
- Aircraft serial: 3811
- Aircraft time: 34,410 hours, 11,469 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 44018005
- Part serial: 11146
- Condition: Odor
- Location: Cabin
- Part time: 7,300 hours, 2,319 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN THE COCKPIT AND CABIN WHILE ON THE GROUND, WITH APU ON APU BLEED OPEN. DURING TAXI, APU OFF . DURING DECENT ODOR DISSIPATED SLIGHTLY ONLY AT CURISE.  REPLACED OZONE FILTERS IAW AMM 21-51-41. ACCOMPLISHED NR 2 ENGINE CHANGE.
